New York, 2021

Hail and Damaging Winds in New York, June 20 to 21, 2021

June 20 to 21, 2021 · NWS BUF · 12 events in 6 counties and zones

Thunderstorms developed along the Lake Erie lake breeze boundary and pushed inland from Chautauqua County toward Wyoming County. These cells pulsed up and down a few times and displayed lightning jumps at times.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$18,000
Crop damage
None recorded
Events
12

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BUF wrote it up.

Thunderstorms developed along the Lake Erie lake breeze boundary and pushed inland from Chautauqua County toward Wyoming County. These cells pulsed up and down a few times and displayed lightning jumps at times. This resulted in sporadic wind damage. A second cluster of cells moved inland from Lake Erie overnight. These cells results in marginally severe wind reports that with wind gust reports being well represented by the New York State Mesonet observations. Shear was rapidly increasing as these cells were moving in, too, so the expectation was that they would grow stronger as they moved into the area, which is what occurred.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before the first event at Jun 20, 7:57 PM EST, 2 hours 27 minutes earlier.

Area forecast discussion, Jun 20, 7:57 PM EST, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
857 PM EDT Sun Jun 20 2021

.SYNOPSIS...
Multiple rounds of showers and thunderstorms possible for the region
tonight and Monday as a strong area of low pressure tracks to
the north. Windy conditions expected across the Niagara
Frontier Monday while scattered severe thunderstorms are
possible with the potential for gusty winds and isolated
tornadoes Monday afternoon into evening.

&&

.NEAR TERM /THROUGH MONDAY/...
Isolated showers and storms extend from the western Southern Tier to
the western Finger Lakes this evening. This activity will continue
to weaken with the loss of daytime heating. Elsewhere, rain-free
conditions expected through the evening.

Attention turns to northern Indiana and northern Ohio as
thunderstorms develop ahead of an MCS in southwest Michigan.
Additional thunderstorms will likely develop along an instability
axis that extends into northern Ohio tonight. This activity will
track northeast, moving into western NY after midnight. The region
will lose surface based instability moving into the nighttime
hours however, forecast soundings suggest a strengthening wind
field and elevated instability overnight. This will keep the
risk of thunderstorms along the Lake Erie shoreline to Rochester
through daybreak Monday morning. Latest CAM guidance suggests
scattered to numerous coverage of showers and thunderstorms
overnight. After daybreak any showers and thunderstorms will
track across Lake Ontario into north central NY. Lower
confidence in coverage and intensity east of Lake Ontario as we
get into the early morning hours. SPC has western NY in a
marginal risk, with a slight risk for severe weather across far
Western NY through 8 AM Monday.

The more significant severe weather risk is for Monday afternoon
through early evening. It looks like most of the area will be
in the warm sector dry slot Monday morning, but then storms will
develop along a pre-frontal trough around mid- day and move
west to east across the area. There's a significant risk for
bowing segments as these storms, with embedded supercells and
even isolated tornados possible based on the strong wind shear
which will be in place. The area of greatest concern is roughly
east of a Jamestown to Rochester to Watertown line since trough
will move through later in the day when there's more instability
in place. Lake shadowing may also lower (but not eliminate) the
risk for strong thunderstorms across the Niagara Frontier.

PWATs will also increase to around 2 inches, with dew points
approaching 70F. This will make it feel very moist and
uncomfortable, and also will pose the risk for heavy rainfall in
any thunderstorms. Storms should be moving, which will limit the
potential flooding, but flash ponding is a threat with flooding
possible if any training occurs. Greatest rainfall amount are
expected east of Lake Ontario where the system will be moving a
bit slower.

Winds will also be gusty outside of the thunderstorms. NAM BUFKIT
shows well aligned flow, with the potential for gusts to 50 mph across
the Niagara Frontier on Monday. Peak gusts will depend on how
much clearing occurs during the day since the sunshine would
allow for better mixing.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
Convection from the prefrontal trough will likely wind down from
west to east late Monday evening. However, the break from
precipitation may be brief for some locations. Model guidance
(NAM/ECMWF/Canadian-NH) continues to hint at a weak wave developing
along the front which then moves northeast up across the Mid-
Atlantic. Have nudge POPs up a bit across the S.Tier northeast
across the Finger Lakes into the North Country. Elsewhere,
precipitation chances will likely diminish behind the front
overnight as it progresses slow east.

Tuesday, the front completely clears the area with dry weather
ensuing as sfc high pressure builds in across the eastern Great
Lakes. It will also be notably cooler behind the cold front as H850T
fall to +1C to +3C which will likely only support MaxT's in the low
to mid 60s. There will also be a modest west to northwest breeze of
15 to 20 mph which will make it feel a bit cooler.

Tuesday night, mainly clear night anticipated with winds gradually
dropping off overnight. This will allow temperatures to fall off and
we might even see a few isolated spots in the upper 30s. Otherwise,
most locations will be found in the 40s by sunrise.

Wednesday, sfc high pressure will slowly pass by to our south then
off the Northeast coast Wednesday night. Gradual warming trend will
then occur as return southerly flow develops on the western
peripheral of the high. Anticipating highs to rebound into the 70s
Wednesday. Wednesday night, not quite as cool with lows in the 40s
and to low 50s.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
High pressure and weak upper level ridging continues to pull away
from the New England coast on Thursday. Dry weather and mostly clear
conditions are expected to last through Friday morning. Daytime high
temperatures through the period will generally be in the mid 70s to
low 80s, slightly warmer in the low/mid 80s across the lower
terrain owed to weak prevailing southerly flow.

Latest model trends have come into better agreement on the majority
of the day Friday remaining dry. Model guidance is still showing
discrepancies regarding the strength and timing of a cold front
stemming from a wave of surface low pressure ahead of a slow moving
trough. This feature is expected to produce showers and
thunderstorms on Saturday, with shower chances increasing west to
east overnight Friday. The slow moving trough and frontal zone look
to be fed by ample GOMEX moisture, which will aid in bringing
beneficial rains to the area. Long range guidance is in relatively
good agreement with several waves of low pressure riding along the
boundary. Though specifics can't be pinned down this far out, this
may act to slow the progression of the boundary and keep rain
chances lingering well into Sunday.

&&

.AVIATION /01Z MONDAY THROUGH FRIDAY/...
Evening radar shows a few storms across the western Southern Tier
and Finger Lakes, well east of TAF sites. Brief periods of MVFR/IFR
and gusty winds possible in these storms.

Attention turns to a thunderstorm complex over southern Michigan and
northern Indiana. This system will track northeast while additional
storms are expected to form across northern Ohio. These storms will
move into far western NY overnight. The potential exists for these
storms to have heavy rain and gusty winds producing MVFR/IFR at TAF
sites, mainly across western NY through 12z. Any activity will track
northeast into the north country with the potential for sub-VFR
conditions at KART. A strengthening wind field will produce LLWS
ahead of a strong area of low pressure moving into the Upper Great
Lakes.

Expect a brief dry slot Monday morning, with windy conditions, but
otherwise VFR. Then there's a risk for strong thunderstorms Monday
afternoon into early evening. Storms may produce strong gusty winds,
hail, and heavy rain.

Outlook...

Monday night...VFR to MVFR conditions with showers and
thunderstorms likely, ending from west to east.
Tuesday...Mainly VFR, but MVFR conditions possible east of Lake
Ontario where some lingering showers and thunderstorms will be
likely.
Wednesday and Thursday...VFR.
Friday...VFR/MVFR. A chance of showers.

&&

.MARINE...
South to southwest winds will increase ahead of a cold front late
tonight and Monday, especially on Lake Erie. A Small Craft Advisory
is in effect on the eastern end of Lake Erie, Upper Niagara River
and Lake Ontario from Niagara River to Hamlin Beach Monday and
Monday night.

Thunderstorms late tonight and on Monday could bring several hazards
including strong winds, hail and frequent lightning.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Wind Advisory from 10 AM to 6 PM EDT Monday for NYZ001-002-010-
     011.
MARINE...Small Craft Advisory from 5 AM Monday to 6 AM EDT Tuesday for
         LEZ040-041.
         Small Craft Advisory from 8 AM to 10 PM EDT Monday for
         LEZ020.
         Small Craft Advisory from 10 AM Monday to 6 AM EDT
         Tuesday for LOZ042.

&&

SYNOPSIS...HSK
NEAR TERM...Apffel/HSK
SHORT TERM...AR
LONG TERM...Hitchcock/PP
AVIATION...Apffel/HSK
MARINE...Apffel/HSK
Hazardous weather outlook, Jun 20, 1:47 PM EST, 8 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
247 PM EDT Sun Jun 20 2021

NYZ003-012>014-020-021-211900-
Monroe-Wyoming-Livingston-Ontario-Cattaraugus-Allegany-
247 PM EDT Sun Jun 20 2021

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...This afternoon and tonight.

There is a marginal risk for severe thunderstorms late tonight. The
primary threat is damaging winds.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a slight risk for severe thunderstorms Monday afternoon and
early Monday evening. The primary threats are damaging winds and
large hail. Heavy rainfall may cause localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ001-002-011-211900-
Niagara-Orleans-Genesee-
247 PM EDT Sun Jun 20 2021

...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM EDT MONDAY...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...This afternoon and tonight.

There is a marginal risk for severe thunderstorms late tonight. The
primary threat is damaging winds.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

There is a slight risk for severe thunderstorms Monday afternoon and
early Monday evening. The primary threats are damaging winds and
large hail. Heavy rainfall may cause localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ004>008-211900-
Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-
247 PM EDT Sun Jun 20 2021

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a slight risk for severe thunderstorms Monday afternoon and
early Monday evening. The primary threats are damaging winds and
large hail. Heavy rainfall may cause localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ019-085-211900-
Chautauqua-Southern Erie-
247 PM EDT Sun Jun 20 2021

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...This afternoon and tonight.

There is a marginal risk for severe thunderstorms late tonight. The
primary threat is damaging winds.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a slight risk for severe thunderstorms Monday afternoon and
early Monday evening. The primary threats are damaging winds and
large hail. Heavy rainfall may cause localized flooding.

There is a high swim risk along the beaches of Lake Erie Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ010-211900-
Northern Erie-
247 PM EDT Sun Jun 20 2021

...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM EDT MONDAY...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...This afternoon and tonight.

There is a marginal risk for severe thunderstorms late tonight. The
primary threat is damaging winds.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

There is a slight risk for severe thunderstorms Monday afternoon and
early Monday evening. The primary threats are damaging winds and
large hail. Heavy rainfall may cause localized flooding.

There is a high swim risk along the beaches of Lake Erie Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-211900-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
247 PM EDT Sun Jun 20 2021

This Hazardous Weather Outlook is for portions of Lake Erie and Lake
Ontario.

.DAY ONE...This afternoon and tonight.

There is a marginal risk for severe thunderstorms late tonight. The
primary threat is damaging winds.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a slight risk for severe thunderstorms Monday afternoon and
early Monday evening. The primary threats are damaging winds and
large hail.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LOZ043>045-063>065-SLZ022-024-211900-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
247 PM EDT Sun Jun 20 2021

This Hazardous Weather Outlook is for portions of Lake Ontario and
Saint Lawrence River.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a slight risk for severe thunderstorms Monday afternoon and
early Monday evening. The primary threats are damaging winds and
large hail.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LOZ042-062-211900-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
247 PM EDT Sun Jun 20 2021

This Hazardous Weather Outlook is for portions of Lake Ontario.

.DAY ONE...This afternoon and tonight.

There is a marginal risk for severe thunderstorms late tonight. The
primary threat is damaging winds.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a slight risk for severe thunderstorms Monday afternoon and
early Monday evening. The primary threats are damaging winds and
large hail.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

Apffel

In the hours before

Special weather statement, Jun 20, 5:23 PM EST, 5 hours 1 minute before
Special Weather Statement
National Weather Service Buffalo NY
623 PM EDT Sun Jun 20 2021

NYZ019-020-085-202315-
Chautauqua-Cattaraugus-Southern Erie-
623 PM EDT Sun Jun 20 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CATTARAUGUS...
SOUTHWESTERN ERIE AND CHAUTAUQUA COUNTIES...

At 622 PM EDT, a strong thunderstorm was located near Long Point
State Park, or 7 miles north of Jamestown, moving northeast at 25
mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Jamestown, Dunkirk, Fredonia, Westfield, Gowanda, Silver Creek,
Falconer, Mayville, Long Point State Park, Jamestown West, Lake Erie
State Park, SUNY Fredonia, Frewsburg, Evangola State Park, Portland,
Sheridan, Stockton, New Albion, Gerry and Dayton.

This includes the following highways...
 Interstate 90 between exits 60 and 58.
 Interstate 86 between exits 10 and 15.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4200 7917 4235 7965 4261 7913 4238 7875
TIME...MOT...LOC 2222Z 220DEG 24KT 4220 7928

Mitchell
Special weather statement, Jun 20, 8:04 PM EST, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Buffalo NY
904 PM EDT Sun Jun 20 2021

NYZ003-011>013-210130-
Livingston-Wyoming-Genesee-Monroe-
904 PM EDT Sun Jun 20 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WYOMING...
NORTHWESTERN LIVINGSTON...SOUTHEASTERN GENESEE AND SOUTHWESTERN
MONROE COUNTIES...

At 903 PM EDT, a strong thunderstorm was located near Warsaw, or 12
miles northwest of Letchworth State Park, moving northeast at 25 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Geneseo, Letchworth State Park, Le Roy, Perry, Warsaw, Avon, Honeoye
Falls, Pavilion, Caledonia, Scottsville, Churchville, Riga, Rush,
York, Covington, Bergen, Leicester, Wyoming, North Chili and Bethany
Center.

This includes the following highways...
 Interstate 390 between exits 10 and 11.
 Interstate 90 near exit 47.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4265 7802 4282 7822 4317 7784 4298 7758
TIME...MOT...LOC 0103Z 224DEG 23KT 4280 7808

Mitchell

The radar

The Buffalo radar (KBUF), 105 km away, was scanning. The volume nearest the first event began at 03:22 UTC.

Open the radar archive at this moment

Event by event

11 thunderstorm wind, 1 hail. Local standard time, as filed.

Thunderstorm Wind, Chautauqua

When
June 20, 10:24 PM EST
Where
Chautauqua County, 2.16 mi ESE of Summerdale
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
42.210, -79.530

A tree was downed onto power lines.

Hail, Chautauqua

When
June 20, 10:38 PM EST
Where
Chautauqua County, 0.69 mi S of South Ripley
Measured
1.25 in hail
Reported by
Public
Coordinates
42.190, -79.720

Thunderstorm Wind, Livingston

When
June 21, 4:50 AM EST
Where
Livingston County, 1.23 mi SE of Shaker Crossing
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
42.720, -77.830

Trees were reported downed.

Thunderstorm Wind, Ontario

When
June 21, 5:04 AM EST
Where
Ontario County, 0.69 mi N of West Bloomfield Arpt
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
42.910, -77.550

Trees were reported down.

Thunderstorm Wind, Ontario

When
June 21, 5:15 AM EST
Where
Ontario County, 0.69 mi N of West Bloomfield Arpt
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
911 Call Center
Coordinates
42.910, -77.550

Multiple trees and power lines were reported down along Route 5 in West Bloomfield.

Thunderstorm Wind, Ontario

When
June 21, 5:20 AM EST
Where
Ontario County, 1.47 mi SSE of Holcomb Creekside Ar
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
42.900, -77.370

Multiple trees down along McCann Road.

Thunderstorm Wind, Ontario

When
June 21, 5:25 AM EST
Where
Ontario County, 0.86 mi NW of Reeds Corners
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
42.840, -77.230

Trees were reported down at the intersection of Turner Road and Middle Road.

Thunderstorm Wind, Wayne

When
June 21, 5:27 AM EST
Where
Wayne County, Marion
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
43.150, -77.200

Trees were downed onto Buffalo Street and Route 21.

Thunderstorm Wind, Wayne

When
June 21, 5:29 AM EST
Where
Wayne County, 1.71 mi NE of Marion
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
43.170, -77.180

Trees were downed at Farnsworth Road and Witherden.

Thunderstorm Wind, Wayne

When
June 21, 5:35 AM EST
Where
Wayne County, 2.31 mi NNE of Marbletown
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
43.050, -77.050

Trees were downed onto Brum Road.

Thunderstorm Wind, Jefferson

When
June 21, 6:30 AM EST
Where
Jefferson County, 0.99 mi E of Sackets Harbor
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
Trained Spotter
Coordinates
43.950, -76.100

A tree was downed along Route 3.

Thunderstorm Wind, Oswego

When
June 21, 6:33 AM EST
Where
Oswego County, 3 mi E of Lacona
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
43.650, -76.010

Trees and wires down near the intersection of Route 13 and Route 15.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New York in 2021Every state in 2021This day in weather historyWarnings in New York, June 2021

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 968849, 968848, 968851, 968852, 968853, 968854, 968855, 968857, 968858, 968859, 968885, 968890.